# SDR CALA2025031702874

- Difficulty date: March 13, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 70,041 hours, 31,282 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128218
- Part serial: ELACVB012293
- Condition: Faulty
- Location: Zone 100
- Part time: 7,252 hours, 3,492 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ELAC 1 PITCH FAULT ON TAKEOFF ROLL. ACP LOW SPEED ABORT R&R'D ELAC 1, OPS NML, REF AMM 27-93-34/401.
